Alert archive / New Mexico / Red Flag Warnings in 2010

Red Flag Warning 34, NWS Albuquerque, NM

November 21, 2010Harding County, San Miguel County, Union County, New Mexico

NWS Albuquerque, NM issued this red flag warning at Nov 21, 2010, 5:05 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Nov 21, 2010, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 21, 2010, 5:05 AM MST (12:05 UTC)
In effect from
Nov 21, 2010, 11:00 AM MST
Expired
Nov 21, 2010, 5:00 PM MST
In force
6 hr
Issued by
NWS Albuquerque, NM

Counties Harding County, NM, San Miguel County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 12:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Nov 21, 3:50 AM MST, 1 hour 15 minutes earlier.

Area forecast discussion, Nov 21, 3:50 AM MST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...CORRECTED TEMPS/POPS TABLE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
350 AM MST SUN NOV 21 2010

...MIXED BAG OF SIGNIFICANT WEATHER TO IMPACT NEW MEXICO TODAY...

.DISCUSSION...
COMPLICATED MESS ON OUR HANDS AS STRONG WINDS WILL LEAD TO WINDY
CONDITIONS ACROSS MANY LOCALES...CRITICAL FIRE WEATHER CONDITIONS
OVER THE FAR ERN PLAINS...ALONG WITH HEAVY SNOWFALL TO IMPACT THE
NORTHWEST MOUNTAINS. WATER VAPOR LOOP AND RUC80 ANALYSIS INDICATES
SOUTHWEST FLOW IS PERSISTING FOR THE LAND OF ENCHANTMENT...WITH A
HEALTHY SHORTWAVE TRACKING ACROSS THE STATE. THIS FEATURE IS VERY
MOISTURE STARVED AND PRECIPITATION IS EXTREMELY LIMITED ACROSS THE
FORECAST AREA. IN FACT...THE KABQ 00Z SOUNDING REPORTED ONLY 0.11
INCH OF PRECIPITABLE WATER WITH KFGZ ONLY SLIGHTLY BETTER. LOOKING
UPSTREAM AT THE KSLC SOUNDING...PRECIPITABLE WATER WAS AROUND HALF
AN INCH WITH SURFACE DEWPOINTS IN THE LOWER/MID 30S. THIS PACIFIC
MOISTURE IS CLOSER TO THE NEXT DISTURBANCE WHICH IS MOVING THROUGH
NRN CALIFORNIA ATTM.

FOR TODAY...EXPECT DISTURBANCE ALOFT TO DEPART THE AREA AS AN UPR
LEVEL DRY SLOT MIGRATES ITS WAY INTO WC/SW NEW MEXICO. STRONG WINDS
ALOFT COUPLED WITH THIS DRY SLOT SHOULD ALLOW WINDY CONDITIONS TO
DEVELOP OVER THE WRN HIGH TERRAIN. ALL MODELS ARE INDICATING 50-55
KTS AT 700MB AND SOME OF THIS MOMENTUM SHOULD TRANSLATE TO THE SFC.
STRONGEST WINDS WILL BE ALONG THE RIDGETOPS AND SHOULD EXCEED WIND
ADVISORY CRITERIA. MEANWHILE...SPEEDS ALOFT SHOULD NOT GET ITS ACT
TOGETHER IN THE E UNTIL LATER THIS EVENING/OVERNIGHT...ALTHOUGH THE
SURFACE PRESSURE GRADIENT COULD MAKE UP FOR IT. WITH THIS ALL BEING
SAID...WILL HOIST A WIND ADVISORY FOR THE WRN HIGH TERRAIN AND FOR
PORTIONS OF ERN NM FROM THE CENTRAL MTN CHAIN EASTWARD. CONFIDENCE
IS GREATEST FOR THE WEST WHERE A FEW HOURS OF ADVISORY LEVEL SPEEDS
SHOULD DEVELOP WHILE HIT OR MISS CONDITIONS ARE EXPECTED FOR ERN NM
OUTSIDE OF THE KLVS TO KCQC CORRIDOR. TO COMPLICATE THE SITUATION...
MODELS ARE NOTABLY LOWER FOR DEW POINTS AND THIS WILL LEAD TO A FEW
HOURS OF CRITICAL FIRE WEATHER CONDITIONS FOR THE ERN COUNTIES. SEE
THE FIRE WEATHER DISCUSSION FOR FURTHER DETAILS.

MOISTURE PROFILES IMPROVE THIS EVENING AS UPR LEVEL SYSTEM AND ITS
ASSOCIATED JUICE MIGRATES INTO THE FOUR CORNERS REGION. CLOSED LOW
IN NRN CALIFORNIA WILL WEAKEN INTO AN OPEN WAVE...QUICKLY PUSHING A
LOBE OF ENERGY THROUGH THE NW/NC ZONES BETWEEN 03-09Z. AS FOR SNOW
ACCUMULATIONS IN THE SRN SAN JUAN MOUNTAINS...CONFIDENCE IS PRETTY
HIGH THAT LOCALES ABOUT 7500 FEET ALONG THE WEST FACING SLOPES WILL
GET HAMMERED. MEANWHILE...COLDER AIR WILL ACCOMPANY THE WAVE BUT IT
MAY ARRIVE TOO LATE FOR THE VALLEY SITES TO RECEIVE COPIOUS AMOUNTS
OF SNOWFALL. WITH THIS BEING THE FIRST SIGNIFICANT SNOW EVENT OF THE
SEASON...COULD ENVISION A WINTER WEATHER ADVISORY TONIGHT INTO LATE
MONDAY MORNING FOR THE ZONES SURROUNDING THE ONGOING WINTER STORM
WARNING. HOWEVER...WITH TOO MUCH UNCERTAINTY IN ACCUMS COUPLED WITH
AN ONGOING WIND ADVISORY FOR PARTS OF WEST...WILL DEFER THIS SEGMENT
FOR THE DAY CREW TO EVALUATE. WILL MENTION IN HWOABQ AS WELL AS THE
MORNING GRAPHICAST. TOTAL SNOW ACCUMULATIONS STILL APPEAR ON TRACK
FOR THE WARNING ZONES...GENERALLY 2 TO 6 INCHES BELOW 7500 FEET AND
5 TO 10 INCHES FOR THE HIGHER TERRAIN. LOCALLY UP TO ONE FOOT WILL
BE POSSIBLE ALONG THE WEST FACING PEAKS. BREEZY CONDITIONS OVERNIGHT
WILL LEAD TO BLOWING/DRIFTING SNOW IN THE SAN JUANS...CREATING NEAR
BLIZZARD CONDITIONS. A THIRD SHORTWAVE WITHIN THE LONG WAVE TROUGH
WILL SWING THROUGH THE STATE ON MONDAY. OROGRAPHICS AND THIS ENERGY
WILL SUPPORT SNOW SHOWERS IN THE NRN MOUNTAINS BUT IT IS EXPECTED TO
BE LESS INTENSE. AS FOR TEMPS...MODELS CAME IN WARMER FOR TODAY AND
OPTED TO BITE ONTO THIS SOLUTION. SIMILAR SITUATION FOR MONDAY...BUT
SNOW AND CLOUD COVER MAY LIMIT HEATING POTENTIAL. MEANWHILE...HIGHS
WILL BE NEAR OR SLIGHTLY ABOVE NORMAL IN THE FAR ERN PLAINS.

CYCLONIC FLOW WILL PERSIST THROUGH AT LEAST THURSDAY WITH A NOTABLE
SHORTWAVE SWINGING ACROSS TUE NIGHT THROUGH WED WITH THE FINAL WAVE
ARRIVING ON THURSDAY. EACH DISTURBANCE WILL ENCOUNTER LESS AND LESS
MOISTURE AND DO NOT ANTICIPATE SIGNIFICANT ACCUMULATIONS ATTM. A SFC
COLD FRONT WILL SWING THROUGH THE ERN PLAINS WED NIGHT...WHICH IS A
TAD DELAYED THAN PREVIOUS MODELS ADVERTISED. WITH THIS IN MIND...DID
RAISE HIGHS FOR THE ERN PLAINS ON WEDNESDAY AFTERNOON. AN UPR LEVEL
RIDGE WILL ROLL OVER THE REGION FOR NEXT WEEKEND. THIS WOULD SUPPORT
DRY/WARMER CONDITIONS WITH OVERNIGHT INVERSIONS DEVELOPING. DPORTER

&&

.AVIATION...
STRONG AND GUSTY WINDS ACROSS THE E HALF NM...MOST OF THE HIGH
TERRAIN AND AREAS W OF THE DIVIDE...CHUSKAS SOUTHWARD. W AND SW
WINDS TO BLOW AT 20 TO 35 KTS WITH SOME GUSTS BETWEEN 35 AND 45 KTS
FOR MOST OF THESE AFOREMENTIONED AREAS. TAF SITES MOST IMPACTED
INCLUDE KGUP...KLVS AND KTCC. WINDS TO SUBSIDE SOME OVERNIGHT
TONIGHT...BUT MORE LOCALIZED STRONG GUSTS STILL PRETTY LIKELY
HIGHEST RIDGES AND PEAKS AS WELL AS A FEW LOCALES TO E OF CENTRAL MT
CHAIN. CIGS TO LOWER SOME ACROSS NW AND FAR N CENTRAL NM THROUGH THE
MORNING WITH   SCT MVFR CIGS/VSBYS IN SHSN AS SNOW LVLS DROP TO
BETWEEN 7000 AND 8000 FT THIS MORNING AND MAY RISE SLIGHTLY MIDDAY
TO AFTN. MTN TOPS LIKELY TO BE OCCASIONALLY OBSCURED ACROSS NW THIRD
LATER TODAY AS WELL. KFMN IS MOST LIKELY TAF SITE TO BE IMPACTED
WITH PCPN WITH LOWER LIKELIHOOD AT KGUP. SNOW LEVELS TO DROP TO SFC
OVER NEARLY ALL OF NW THIRD TO HALF OF NM TONIGHT WITH PERIODS OF
SNOW FAVORING THE HIGHER TERRAIN OF NW HALF...ESPECIALLY THE SAN
JUANS OF RIO ARRIBA COUNTY.

NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. 43

&&

.FIRE WEATHER...
A SERIES OF DISTURBANCES WITHIN A LONG WAVE TROUGH ALOFT OVER THE
WESTERN U.S. BRINGING STRONG WINDS AREAWIDE AND PERIODS OF RAIN AND
SNOW TO THE NORTHWEST THIRD TO HALF OF THE STATE THROUGH MONDAY.
STRONG AND GUSTY WINDS TO COMBINE WITH MINIMUM RELATIVE HUMIDITIES
BELOW 15 PERCENT ACROSS GOOD PORTION OF FIRE WX ZONES 104 AND 108
FOR AT LEAST 2 TO 4 HOURS THIS AFTN. WITH THE EVEN LOWER HUMIDITIES
NOW EXPECTED TO COMBINE WITH THE STRONG WINDS WILL GO AHEAD AND
ISSUE RED FLAG WARNINGS THOSE ZONES FOR THE AFTN. THERE MAY ALSO BE
AS MUCH AS 1 TO NEARLY 3 HOURS OF MARGINALLY CRITICAL FIRE WX
CONDITIONS AS WELL IN PORTIONS OF ZONES 103 AND 107...BUT WILL LEAVE
THEM OUT OF WARNING DUE TO SHORTER DURATION. THOSE LATTER ZONES WILL
HAVE TO BE MONITORED CLOSELY IN CASE HUMIDITIES DROP LOWER AND
LONGER THAN CURRENTLY ANTICIPATED. WINDS ALSO STRONG FARTHER W IN
FCST AREA...BUT MINIMUM RH EXPECTED TO STAY HIGHER THAN 15 PERCENT
AS SOME MOISTURE WAFTS IN FROM THE W AND SW AND SOME INCREASE IN
CLOUDS HOLD TEMPS DOWN A BIT.

AS FOR SNOW POTENTIAL ACROSS NW AND N CENTRAL NM...MOST SIGNIFICANT
ACCUMULATIONS SHOULD REMAIN THE HIGHER RIDGES AND PEAKS...GENERALLY
ABOVE 8500 FT. BUT MOST LOWER TERRAIN ACCUMULATION WILL HAVE TO WAIT
FOR TONIGHT AND MON MORNING...ESPECIALLY BELOW THE 8000 OR 9000 FT
LEVEL DUE TO EFFECTS OF SOME SOLAR INSOLATION THAT MAKES IT THROUGH
THE CLOUD COVER AS WELL AS THE MARGINAL TEMPERATURES FOR ANY ACCUM.
BLOWING SNOW WILL ALSO BE POSSIBLE IN THE HIGH COUNTRY...ESPEC LATER
THIS AFTN AND TONIGHT. SNOW WILL CONTINUE OFF AND ON THROUGH MONDAY.
THROUGH THIS PERIOD...5 TO 10 INCHES OF SNOW WILL BE POSSIBLE IN THE
SAN JUAN MOUNTAINS ABOVE 7500 OR 8000 FEET...WITH LESSER AMOUNTS AT
LOWER ELEVATIONS. SOME OF THE HIGHEST PEAKS IN THE SAN JUANS OF RIO
ARRIBA COUNTY MAY RECEIVE AS MUCH AS A FOOT OF FRESH SNOW. ANYWHERE
FROM AN INCH TO AS MUCH AS 4 INCHES OF SNOW WILL BE THE RULE BELOW
7500 OR 8000 FT N OF A GALLUP TO ESPANOLA TO COWLES LINE WITH EVEN
LESS FARTHER SOUTH. THE LOWER TERRAIN ACCUM WILL BE SPOTTY IN NATURE.

BREEZY TO WINDY CONDITIONS WILL AGAIN VISIT MUCH OF THE AREA MON...
BUT AT THIS TIME IT APPEARS THAT MINIMUM RH SHOULD REMAIN ABOVE THE
CRITICAL 15 PERCENT LEVEL. DURING THE DAY MONDAY PRECIPITATION WILL
BE DIMINISHING ACROSS THE NORTHWEST. ANOTHER SHORTWAVE MAY BRING
SOME SPOTTY PRECIPITATION TO THE NORTHWEST AND N CENTRAL
WEDNESDAY...BUT MODELS ARE MUCH LESS BULLISH WITH AMOUNTS THAN WITH
THE NEAR TERM SYSTEM. THEREAFTER...MUCH DRIER CONDITIONS WILL
DOMINATE THE REGION WITH LIGHTER WINDS. SOME WARMING SHOULD COMMENCE
BY FRI AND GO INTO THE WEEKEND. 43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  54  30  39  18 /  50  50  30   5
DULCE...........................  47  23  36   7 /  70  70  70  20
CUBA............................  50  25  43   9 /  20  30  20  10
GALLUP..........................  50  28  40  12 /  30  40  10   5
EL MORRO........................  50  23  41  12 /  20  40  20   5
GRANTS..........................  53  28  44  12 /   5  20  10   5
QUEMADO.........................  55  25  48  13 /  10  30  10   5
GLENWOOD........................  60  32  52  22 /  10  20  10   0
CHAMA...........................  42  21  32   0 /  90  80  60  40
LOS ALAMOS......................  50  31  40  20 /  10  20  10   5
PECOS...........................  52  28  43  17 /   5  20  20   5
CERRO/QUESTA....................  45  23  31   5 /  20  40  30  10
RED RIVER.......................  41  22  33   6 /  30  50  40  10
ANGEL FIRE......................  45  19  36   7 /  20  40  30  10
TAOS............................  50  27  39   9 /  20  30  20  10
MORA............................  51  29  40  16 /  10  20  10   5
ESPANOLA........................  57  29  51  16 /   5  20  10   5
SANTA FE........................  52  29  44  18 /   5  20  20   5
SANTA FE AIRPORT................  55  30  47  19 /   5  20  10   5
ALBUQUERQUE FOOTHILLS...........  59  33  51  23 /   5  10   5   0
ALBUQUERQUE HEIGHTS.............  60  35  53  26 /   5  10   5   0
ALBUQUERQUE VALLEY..............  61  27  54  17 /   5  10   5   0
ALBUQUERQUE WEST MESA...........  60  28  53  19 /   5  10   5   0
LOS LUNAS.......................  62  27  57  20 /   5   5   0   0
RIO RANCHO......................  59  29  53  20 /   5  10   5   0
SOCORRO.........................  64  32  60  23 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  51  26  45  18 /   5  20  10   5
TIJERAS.........................  53  26  46  18 /   5  10  10   0
MORIARTY/ESTANCIA...............  57  29  50  20 /   0  10   5   0
CLINES CORNERS..................  55  29  49  23 /   0  10   5   0
GRAN QUIVIRA....................  57  34  54  27 /   0   0   0   0
CARRIZOZO.......................  61  32  55  27 /   0   0   0   0
RUIDOSO.........................  56  33  52  25 /   0   0   0   0
CAPULIN.........................  56  29  48  16 /   0   5   0   5
RATON...........................  58  28  49  14 /   5   5   5   5
SPRINGER........................  60  28  52  14 /   5   5   5   0
LAS VEGAS.......................  57  29  49  19 /   5  10   5   5
CLAYTON.........................  66  32  59  24 /   0   0   0   0
ROY.............................  61  30  53  21 /   0   5   5   0
CONCHAS.........................  68  35  61  25 /   0   0   5   0
SANTA ROSA......................  68  33  60  26 /   0   0   0   0
TUCUMCARI.......................  71  38  64  26 /   0   0   0   0
CLOVIS..........................  68  36  63  27 /   0   0   0   0
PORTALES........................  69  35  64  27 /   0   0   0   0
FORT SUMNER.....................  70  35  64  28 /   0   0   0   0
ROSWELL.........................  76  36  69  30 /   0   0   0   0
PICACHO.........................  68  36  64  30 /   0   0   0   0
ELK.............................  64  34  60  27 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON
FOR THE FOLLOWING ZONES...NMZ104-108.

WIND ADVISORY FROM 10 AM THIS MORNING TO 5 PM MST MONDAY FOR THE
FOLLOWING ZONES...
NMZ502-505-506-508-513>515-521>524-526-528-529-531>535-537-539-540.

WINTER STORM WARNING UNTIL 5 PM MST MONDAY FOR THE FOLLOWING
ZONES...NMZ503-510.

&&

46/43
Hazardous weather outlook, Nov 20, 5:35 AM MST, 23 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
535 AM MST SAT NOV 20 2010

NMZ501>540-211300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
535 AM MST SAT NOV 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM 11 AM THROUGH 5 PM MDT FOR
THE EASTERN PLAINS OF NEW MEXICO...WHERE LOW HUMIDITIES COMBINED
WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

THE ONSET OF A SIGNIFICANT WINTER EVENT WILL BEGIN LATE TONIGHT
FOR THE SAN JUAN MOUNTAINS AND THE FAR NORTHWEST HIGHLANDS. SNOW
SHOWERS WILL BE CONFINED TO ABOVE 6500 FEET. IN ADDITION...BREEZY
CONDITIONS MAY LEAD TO REDUCED VISIBILITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SIGNIFICANT WINTER EVENT WILL CONTINUE IN NORTHWEST NEW MEXICO
THROUGH MONDAY AFTERNOON. SNOW LEVELS WILL CLIMB TO AROUND 7500
FEET SUNDAY AFTERNOON BEFORE COLDER AIR INVADES THE REGION SUNDAY
EVENING. THE HEAVIEST SNOW WILL BE FOCUSED SUNDAY EVENING THROUGH
MONDAY AFTERNOON. LIGHTER SNOW ACCUMULATIONS ARE EXPECTED FOR THE
FOUR CORNERS REGION...CHUSKA AND JEMEZ MOUNTAINS...AND THE UPPER
RIO GRANDE VALLEY. SIGNIFICANT SNOW ACCUMULATIONS ARE LIKELY OVER
THE FAR NORTHWEST HIGHLANDS AND THE SAN JUAN MOUNTAINS...WHERE UP
TO ONE FOOT MAY ACCUMULATE ON THE WEST AND SOUTHWEST FACING PEAKS.
A FEW LOCATIONS WILL EXPERIENCE BREEZY TO WINDY CONDITIONS WHICH
WILL PRODUCE AREAS OF BLOWING SNOW AND REDUCED VISIBILITIES BELOW
ONE MILE AT TIMES. NEAR BLIZZARD CONDITIONS ARE POSSIBLE IN THE
HIGH COUNTRY OF THE SAN JUAN MOUNTAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637 TO REPORT ANY WILDFIRE OUTBREAKS OVER THE
EASTERN PLAINS TODAY.

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637.

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 5:14 AM MSTWind AdvisoryABQ36 hr

Nearby

Red Flag Warnings in New Mexico, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.